# SDR R61A201304090381

- Difficulty date: April 9, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,694 hours, 16,900 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 17062196402
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN SERVICE MAINTENANCE DISCOVERED THE UPPER AND LOWER SKINS DAMAGED ON THE RIGHT HORIZONTAL STABILIZER.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 6 STRINGER ON THE LOWER SKIN RIGHT HORIZONTAL STABILIZER IAW TI 170-13-028 REV B.  "MAJOR REPAIR".  THE AIRCRAFT IS OUT OF SERVICE IN CMH.
